# SDR USAA040122

- Difficulty date: April 22, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,523 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 3.5 INCHES, LOWER AFT CORNER OF FORWARD SERVICE DOOR CUTOUT, STATION 344.47, WL 207.5.  INSTALLED DOUBLER/TRIPLER PER SRM 53-00-01, FIG 202.  (M)
